Some Identities on the ð ‘ž -Integral Representation of the Product of Several ð ‘ž -Bernstein-Type Polynomials
Taekyun Kim
Abstract and Applied Analysis, 2011, vol. 2011, 1-11
Abstract:
The purpose of this paper is to give some properties of several ð ‘ž -Bernstein-type polynomials to express the ð ‘ž -integral on [0, 1] in terms of ð ‘ž -beta and ð ‘ž -gamma functions. Finally, we derive some identities on the ð ‘ž -integral of the product of several ð ‘ž -Bernstein-type polynomials.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/634675.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/634675.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:634675
DOI: 10.1155/2011/634675
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().